I am currently going about the process of discontinuing the medication/anit-depressant, Paxil. My with-drawal symptoms include Dizziness, am very weak, trouble with balance, intense headaches, nausea, and a fatigued body. Physical condition include random uncomfortable sensations of pin-pricks or electric shocks. Although this may seem very inconvienient and very worrisome, i still manage to go about all my daily routines which can include excercise, and weight-lifting. So as you may be able to tell I have not found any reason to terminate my daily goals. My concern however has to do with my plan for the day. I am heading to an amusement park, and am currently feeling okay, with some dizziness, but nothing severe. Is it okay to still attend roller-coasters and rides with these conditions? Thank you- Yakov Bernstein
If it were me, I would wait to ride the roller-coasters, but then again I can't ride them even if I wasn't withdrawaling from an antidepressant. I want to mention that if tapered slow enough you can get off the Paxil with little to no withdrawals. I don't suppose it would physically harm you to ride a ride, but you may find that the dizziness and nausea is enhanced by the difference in gravity from the rides. You can always try a smaller one, see how you do, before attempting the bigger ones.
I just have to ask: why would you want to go on rides that may very well make your nausea, dizziness and trouble with balance worse? I get that you are still able to function in your daily life, but surely you aren't feeling well. Those symptoms, made worse, along with a headache don't sound like much fun. Be good to yourself.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Nov 2009 • 2 answers
How soon should a severe headache nausea and vomiting on gilenya be reported ive had this for3 days?
Posted 31 Jul 2011 • 1 answer
Posted 27 Sep 2011 • 4 answers
Posted 28 Oct 2012 • 10 answers
Posted 16 Mar 2016 • 1 answer